# SDR 95ZZZM736

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AT
- Make and model: Boeing 727227
- Aircraft serial: 22003
- Engine: Pwa JT8D17A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Outlet Duct
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAILED, NR 9 COMBUSTION CAN INSPECTED.  INNER OUTLET DUCT AFT OF NR 9 COMBUSTION CAN CRACKED BEYOND LIMITS OF MM 72-44 PAGE 201 TO 206.  REMOVED AND REPLACED NR 1 ENGINE IAW J771-00-01.  LEAK AND OPS CHECKS GOOD.  ENGINE LAST SHOP VISIT, 10875 HOURS AND 2468 CYCLES.
